# SDR AALA202508192006

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 30,686 hours, 12,793 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRID SMELL IN FLIGHT DECK. ACCOMPLISHED CARD 08L00021001. FOUND TCAS AND ATC PANEL PRODUCING ACRID ODOR. REMOVED AND REPLACED PANEL, PER AMM 34-53-03.
